# SDR QXEA2015031600133

- Difficulty date: March 4, 2015
- Submitted: March 16, 2015
- Operation: Air carrier
- Aircraft: N409QX
- Make and model: Bombdr DHC8402
- Aircraft serial: 4051
- Aircraft time: 32,454 hours, 33,697 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Unknown
- Location: Nr 14
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SEAT TRACK #14 REQUIRES REPLACEMENT PN 85338210-113. REMOVED SEAT TRACK #14 PN:85338210-113 REF Q400 SRM 51-40-15-02-01 STEP 6M / SRM 51-42-05 STEP 4E / SRM 51-41-00. INSTALLED SEAT TRACK #14 PN:85338210-113 REF Q400 SRM 51-40-15-02-01 STEP 6H AND 6J / SRM 51-42-05 STEP 4D(2-10) / SRM 51-41-00. LOCATED AND DRILLED SEAT TRACK #14 REF Q400 SRM 51-40-07 STEP 5G. RESTORED FINISH TO AFFECTED AREA PER Q400 SRM 51-25-10 AND 51-25-25.
